MathSciNet Relay Station
MathSciNet bibliographic data
MR569075 05C25 (20B25 20E06)
Goldschmidt, David M. Automorphisms of trivalent graphs. Ann. of Math. (2) 111 (1980), no. 2, 377–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement